| Catalog Number |
IAB-S840C |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reported as "delayed unwrapping and side port difficulty".The report further states that there was sheath difficulty noted upon prep.The issue was resolved by using another sheath in the kit and the iab eventually unwrapped.No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The reported complaint for "delayed unwrapping " is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action is required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description